EconPapers    
Economics at your fingertips  
 

A robust approach for skewed and heavy-tailed outcomes in the analysis of health care expenditures

Eva Cantoni and Elvezio Ronchetti

Journal of Health Economics, 2006, vol. 25, issue 2, 198-213

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (19)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6296(05)00115-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jhecon:v:25:y:2006:i:2:p:198-213

Access Statistics for this article

Journal of Health Economics is currently edited by J. P. Newhouse, A. J. Culyer, R. Frank, K. Claxton and T. McGuire

More articles in Journal of Health Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jhecon:v:25:y:2006:i:2:p:198-213